MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 CAPSURE; STAPLE, IMPLANTABLE

DAVOL INC., SUB. C.R. BARD, INC. -1213643 CAPSURE; STAPLE, IMPLANTABLE
Catalog Number 0113230
Medical Device Problem Code Failure to Form Staple (2579)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/30/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As reported, the capsure fixation fasteners failed to penetrate the mesh.The subject device is being returned for evaluation; however, at this time it has not been received.Based on the information available and without having the sample to evaluate, no conclusions can be made.A review of manufacturing records was conducted and shows the product was manufactured to specification.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
As reported, during a tapp procedure on (b)(6) 2026, when using the capsure fixation device the first fastener failed to penetrate the mesh into fascia.It was reported that 8 fasteners were fired around the circumference, but none of them were fully fixated and became loose when the mesh was slightly pulled.Another capsure device was used to complete the procedure.There was no patient injury.
 
Additional Manufacturer Narrative
As reported, the capsure fixation fasteners failed to penetrate the mesh.The subject device is being returned for evaluation; however, at this time it has not been received.Based on the information available and without having the sample to evaluate, no conclusions can be made.A review of manufacturing records was conducted and shows the product was manufactured to specification.Addendum: this is an addendum to the initial mdr submitted to document the sample evaluation results.The evaluation of the subject device and returned same lot devices did not reproduce the reported event of failed to fixate.All devices functioned as intended during functional and simulated use testing.No manufacturing anomalies were found.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
CAPSURE
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key24388318
Report Number1213643-2026-00184
Device Sequence Number13326356
Product Code GDW
UDI-Device Identifier00801741094996
UDI-Public(01)00801741094996(11)250303(17)270228(10)HUKP1446
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K142808
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0113230
Device Lot NumberHUKP1446
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2026
Supplement Date Received by Manufacturer03/04/2026
Initial Report FDA Received Date02/19/2026
Supplement Report FDA Received Date03/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown